# SDR CALA9800112

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON AND AROUND NUT PLATES IN E AND E COMPARTMENT UNDER GALLEY AT STA 380.  THE CORRODED AREA WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, 51-10-4, AND 51-10-1.
